MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC C6 MCOT PPM

BRAEMAR MANUFACTURING, LLC C6 MCOT PPM
Model Number 02-01894
Medical Device Problem Codes Melted (1385); Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient plugged the monitor into the charger and took a shower.When the patient came out of the shower it was noted that the monitor charging cord was melted into the monitor and both were smoking.No patient harm was reported.A replacement monitor and charger was sent.
 
Additional Manufacturer Narrative
It was reported that the monitor caught fire when plugged into the chager.The device was not returned.Engineering evaluation was unable to performed as the device was not returned for testing.This failure mode description aligns with a known existing failure which is being investigated by philips am&d.
 
Additional Manufacturer Narrative
**udi related data quality updates only**.

Brand Name
C6 MCOT PPM
Common Device Name
C6 MCOT PPM
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
6512968630
MDR Report Key17980987
Report Number2133409-2023-00066
Device Sequence Number2504943
Product Code DSI
UDI-Device IdentifierB146C6M70
UDI-Public+B146C6M70$$+7MT29119684N
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K081444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number02-01894
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2023
Supplement Date Received by Manufacturer03/12/2024
07/08/2024
Initial Report FDA Received Date10/20/2023
Supplement Report FDA Received Date03/15/2024
07/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/16/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR
Patient SexFemale